Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain in lower Adominal
Mar 23, 2006

HIV+ 15 years. My #'s are good. A few weeks ago I started feeling pain in my lower adominal area...kindof a hollow feeling then started running low grade fevers 99.7 to 101.4 at night. felt like the flu was coming on but never turned into that and now seam to have general pain the groin and genital area. Doctor checked for Hep a/b/c cane bacj neg. but found my kidney function were slightly off. gull-bladder is ok. liver is ok. Planning now to go to a GI doc. Any thoughts on your side?

Response from Dr. Henry

A range of intestinal infections (from some sexually transmitted ones like herpes simplex or LGV to intestinal parasites and many others) can cause some symptoms like you describe. Inflammatory bowel disease an other non-infectios conditions can cause pain and fever though usually all of those have some stool abnormalities. Often a flex sigmoidoscopy/colonscopy might find something. A thorough history and physical with GI consultation is a very reasonable place to start off the evaluation. KH



Previous
High Trigs on Sustiva?
Next
HIV Treatment and Street Drugs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement